# SDR HYIA20140109001

- Difficulty date: January 9, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N300SN
- Make and model: Cessna 402C
- Aircraft serial: 402C0060
- Aircraft time: 18,632 hours, 7,322 cycles
- System (JASC): 3242 · Brake
- Part: Caliper
- Part number: 30100
- Part serial: UNK
- Condition: Frozen
- Location: Lt Brake
- Part time: 2,729 hours, 2,729 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT BRAKE FROZEN UP ON TAXI.  REPLACED LT BRAKE CALIPER & REPLACED PARKING BRAKE VLV.  PURGED LT BRAKE SYS FLUID & PERFORMED BRAKE BLEEDING.  PARKING BRAKE VLV PN C165007-0201, REPLACED AS A PRECAUTION.
